# SDR UIEA2020071381510

- Difficulty date: July 8, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,101 hours, 25,086 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Equip Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT OVERHEAT EICAS MESSGAE ILLUMINATED AFTER DEPARTURE.  IAW QRH SELECTED EQUIPMENT COOLING SWITCH TO STANDBY THEN OVRD, CLEARING THE PROBLEM. OAT WAS 117ÂºF, EXTENDED GROUND TIME, TAXI AND HOLD FOR TAKE OFF. OAT STILL AT 10C AT 30K FT. AFTER REACHING COOL. SPS OPS NORMAL, C/W FIM 21-58 F/T 910.  OAT ABOVE 110C WITH NO DEFECTS NOTED.  SYSTEM OPS CHECKED AND BITE CHECKED GOOD.
